Express Chemist Online Pharmacy
    Calprofen Ibuprofen Suspension 100ml - Buy Online from Express Chemist UK Pharmacy
    
My Orders  |  Site Map
Main Menu > Pharmacy Medicines > Calpol > Calprofen Ibuprofen Suspension 100ml
See Also: Baby and Child Pain ReliefIbuprofen

Calprofen Ibuprofen Suspension 100ml

Calprofen Ibuprofen Suspension 100ml
 
Click on image to enlarge


Price: £3.29 (incl VAT)
 
 
Price: £3.29 (incl VAT)    
 
 
Calpol Ibuprofen Suspension is a sugar free, strawberry flavoured oral suspension with ibuprofen to relieve pain and muscular aches and to reduce fever and high temperatures.
  • 200ml liquid in a glass bottle.
  • Strawberry flavour.
  • Effectively relieves aches and pain.
  • Reduces fever and high temperatures.
  • For infants aged 3 months to 12 years.
  • Measuring spoon provided.
  • Sugar and colour free.
  • Also available in a larger 200ml bottle.
Calprofen Colour and Sugar Free Ibuprofen Suspension is suitable for using to relieve fever and raised temperature, post immunisation fever, earache, headache, teething and toothache, colds and influenza symptoms and minor muscular aches and pains, sprains and strains.

Directions for use:
For oral use only. Shake the bottle well before use and do not overfill the spoon. Follow dosage guidelines below and do not exceed stated dose.

Post-immunisation fever: One small spoonful (2.5ml), followed by another small spoonful (2.5ml) six hours later if necessary. Do not give more than 2 doses in 24 hours and if the fever is not reduced you should consult your doctor.

For pain and fever relief:
CHILD'S AGEDOSE
Babies under 3 monthsNot recommended
3 months - 6 months (weighing over 5kg)One small (2.5ml) spoonful may be taken 3 times in 24 hours.
6 months - 12 monthsOne small (2.5ml) spoonful may be taken 3 times a day
1 year - 2 yearsOne small (2.5ml) spoonful may be taken 3 to 4 times a day
3 years - 7 yearsOne large (5ml) spoonful 3 to 4 times a day
8 years - 12 yearsTwo large (5ml) spoonful 3 to 4 times a day
  • Doses should usually be given every 6-8 hours, leave at least 4 hours between doses.
  • Do not give to babies aged 3-6 months for more than 24 hours.
  • For short term use only.
If symptoms persist consult your doctor.

In the event of an overdose, immediate medical advice should be sought after, even if the child seems well. Do not give your child this medicine if they have ever had a reaction to any of the ingredients or if they are taking any other NSAID painkillers, or aspirin with a daily dose above 75mg.

Warnings:
Keep out of sight and reach of children.
Always read the label/leaflet.
For oral use only.
DO NOT EXCEED STATED DOSE.
Keep the cap securely engaged at all times.
Not suitable for children under 3 months.
Always use the spoon provided.
Consult doctor before use if your child is taking any other medicines.
Speak to a doctor before use if your child has/had asthma, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems.
Store in the original packaging and do not store above 25°C.

Ingredients:
Each 5ml contains:100mg Ibuprofen. Also contains: E965, E219 and E217.

Product code: CAL899E     Price: £3.29 (incl VAT)    
 
Return to the Pharmacy Medicines page
Return to the Calpol page
Return to the Express Chemist main page


Can't find what you are looking for? Search this site:
Calprofen Ibuprofen Suspension 100ml - Buy Online from Express Chemist UK Pharmacy

New Products

 Vitabiotics
 Beaming Baby
 Nelsons
 Baylis and Harding
 Jungle Formula

Sweating

 Odaban
 Driclor
 Anhydrol Forte
 Perspirex

Coughs & Colds

 Lemsip
 Beechams
 Tixylix
 Vicks
 Benylin

Hair Loss

 Regaine
 Alpecin
 Florisene
 Nourkrin

Weight Loss

 Alli
 Adios
 Zotrim

Antifungals

 Canesten
 Daktacort
 Daktarin
 Lamisil
 Mycota
 Curanail

Pain Relief

 Nurofen
 Solpadeine
 Calpol
 Anadin

Stop Smoking

 Niquitin Minis
 Nicorette
 Nicotinell
 Niquitin
 Crafe Away

Skin Conditions

 Exorex
 Eumovate
 Epaderm
 EMLA Cream
 Bio-Oil

Top Brands

 Imodium
 Infacol
 Metanium
 Zovirax
 Anusol
 Germoloids
 Phenergan
 Stud 100






Quinoderm
Treat Acne - from 2.19!


Salcura

A. Vogel


La Roche-Posay
Buy 3 or more save 10%


Express Chemist Value




Credit Cards Accepted

We are a responsible online chemist and offer an efficient, confidential service. All of our items are delivered in plain, sealed boxes or padded envelopes, with no advertising outside whatsoever.

Favourites: AlliAlpecinCanestenCuranailFreedermGlucosamineImodiumInfacolNicoretteNiquitinRegaineZoviraxmore...

Links: vision3k

© Paydens Ltd T/A Express Chemist 2015. Unauthorised use of images and text contained within this site is prohibited. Though we are an online pharmacy, information contained on this web site is not intended to replace discussions with a healthcare professional such as your doctor or a pharmacist. Always read the label and all product packaging before use.